# SDR AALA201907029022

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 13,098 hours, 5,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESPU 2WL FAILED EMERGENCY LIGHT SYSTEM TEST. MAINTENANCE REPLACED RIGHT HAND ESPU 12WL PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
